# SDR DALA2025042103039

- Difficulty date: April 17, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N342NB
- Make and model: Airbus A319-114
- Aircraft serial: 1746
- Aircraft time: 60,496 hours, 31,733 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM -Y1162.5 LOCATED BTW FR 68 TO FR 69 AT AFT GALLE Y AREA (SSI 534147).  REPLACED FLOOR BEAM -Y1162.5 LOCATED BETWEEN FR68 TO FR69 AT AFT GALLEY AREA AS PER A319 SRM 51-42-11 AS PER A319 SRM 51-72-11, AND DWG- D53472780 RELEASE DATE 26-APR-18 ISSUE K AND DWG D53472089 RELEASE DATE 12-DEC-24 ISSUE M. MEASURE OF CORROSION ARE: L=0.279 IN W= 0.210 IN D= 0.030IN
